On the limit distribution of consecutive elements of the van der Corput sequence

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)89-96
JournalUniform Distribution Theory
Volume8
Issue number1
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Cite this

On the limit distribution of consecutive elements of the van der Corput sequence. / Aistleitner, Christoph; Hofer, Markus.

In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 89-96.

Research output: Contribution to journalArticleResearchpeer-review

@article{c01fa28654014afdba0f2a62155d38c1,
title = "On the limit distribution of consecutive elements of the van der Corput sequence",
author = "Christoph Aistleitner and Markus Hofer",
year = "2013",
language = "English",
volume = "8",
pages = "89--96",
journal = "Uniform Distribution Theory",
issn = "1336-913X",
publisher = "Slovak Academy of Sciences",
number = "1",

}

TY - JOUR

T1 - On the limit distribution of consecutive elements of the van der Corput sequence

AU - Aistleitner, Christoph

AU - Hofer, Markus

PY - 2013

Y1 - 2013

M3 - Article

VL - 8

SP - 89

EP - 96

JO - Uniform Distribution Theory

JF - Uniform Distribution Theory

SN - 1336-913X

IS - 1

ER -